Flu like symptoms with Tren and Prop

Discussion in 'Steroid Forum' started by Loperdk, Sep 15, 2006.

  1. #1
    Loperdk

    Loperdk Member

    My very first stick with a mix of 75mgs of tren and 75mgs of Prop resulted in Flu like symptoms. It started with a headache in the mid day and a couple of hours later I started to workout. I did a pretty heavy chest workout for myself but by my 3rd set of my 3rd lift I could barely catch my breath, was pretty shakey, pretty foggy in the head, and about passed out. I took some advil and drank a juice box which helped with the shakes. The next day I was training in a new trainer on a fitness eval (i was the mock person) and my blood pressure had a pretty abnormal response along with a high resting pulse rate. My resting HR was 96-107 ( normally 58-72 depending on the conditions) with my BP 112-62 two stages in to a walking Bruce submax test my BP was 110-51) This is all after my first inject. I felt achy and plain shitty to the poing where I had to leave work because I was a little nauseous. Felt ok the next day (today) but tonight I got some of those feeling back but it is only about 6hrs after my second inject. Is this all normal with ones first use of tren and prop. Oh yeah my ass does hurt but I expected that.
     
  2. #2
    bhandsome562

    bhandsome562 Junior Member

    i done a few cycles never got sick.. but when i jump on tren e and test e.. i caught a flu... lasted a week then it went away then 4 days later i got it again but lol it only lasted 4 hours wierd.. and i get short of breath quick..
     
  3. #3
    greatmass

    greatmass Junior Member

    i believe you're suffering from tren cough. . . . hard on lungs..
     
  4. #4
    atomicone

    atomicone Junior Member

    When I used tren a few years ago I developed similar symptoms, but they went away in around 5-7 days.
     
  5. #5
    Loperdk

    Loperdk Member

    Thanks guys it all sounds good and normal then. Ive been injecting only in the glute is it ok to inject in the quad with a 23 gauge just to change it up.
     
  6. #6
    youngBuilder

    youngBuilder Active Member

    Its called test flu from the prop ester. I get it when i start a prop cycle. lasts a few days then it goes away. I believe its a reaction to the propinate ester that bothers some people. Your body gets used to it though, and you should be fine in a few days. You are not suffering from an actual flu, rather flu symptoms.
     
    rav likes this.
  7. #7
    Gman2004

    Gman2004 Junior Member

    I started test prop, test e, deca, and eq last Thursday. Ever since then I have been congested as fuck! I can barely hear I am so congested. I hope it goes away quick. It's been 4 days already. On a good note I can feel the prop already. the pumps are starting to get unreal.:D
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.